On the uniform distribution modulo 1 of multidimensional LS-sequences

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1329-1344
JournalAnnali di Matematica Pura ed Applicata
Volume193
Issue number4
Publication statusPublished - 2014

Fields of Expertise

  • Sonstiges

Cite this

On the uniform distribution modulo 1 of multidimensional LS-sequences. / Aistleitner, Christoph; Hofer, Markus; Ziegler, Volker.

In: Annali di Matematica Pura ed Applicata, Vol. 193, No. 4, 2014, p. 1329-1344.

Research output: Contribution to journalArticleResearchpeer-review

@article{29ee0369f04343f6b4cc77466195305b,
title = "On the uniform distribution modulo 1 of multidimensional LS-sequences",
author = "Christoph Aistleitner and Markus Hofer and Volker Ziegler",
year = "2014",
language = "English",
volume = "193",
pages = "1329--1344",
journal = "Annali di Matematica Pura ed Applicata",
issn = "0373-3114",
publisher = "Springer Verlag",
number = "4",

}

TY - JOUR

T1 - On the uniform distribution modulo 1 of multidimensional LS-sequences

AU - Aistleitner, Christoph

AU - Hofer, Markus

AU - Ziegler, Volker

PY - 2014

Y1 - 2014

M3 - Article

VL - 193

SP - 1329

EP - 1344

JO - Annali di Matematica Pura ed Applicata

JF - Annali di Matematica Pura ed Applicata

SN - 0373-3114

IS - 4

ER -